Maximal irredundance and maximal ideal independence in Boolean algebras

Journal of Symbolic Logic 73 (1):261-275 (2008)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1208358753
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,667
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles
J. B. Remmel (1979). R-Maximal Boolean Algebras. Journal of Symbolic Logic 44 (4):533-548.
John Bell (2003). Some New Intuitionistic Equivalents of Zorn's Lemma. Archive for Mathematical Logic 42 (8):811-814.
Sandra Menssen (1997). Maximal Wickedness Vs. Maximal Goodness. Proceedings of the American Catholic Philosophical Association 71:91-99.

Monthly downloads

Sorry, there are not enough data points to plot this chart.

Added to index


Total downloads


Recent downloads (6 months)


How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.